Open Access
2014 Statistical Inference for Stochastic Differential Equations with Small Noises
Liang Shen, Qingsong Xu
Abstr. Appl. Anal. 2014(SI14): 1-6 (2014). DOI: 10.1155/2014/473681


This paper proposes the least squares method to estimate the drift parameter for the stochastic differential equations driven by small noises, which is more general than pure jump α -stable noises. The asymptotic property of this least squares estimator is studied under some regularity conditions. The asymptotic distribution of the estimator is shown to be the convolution of a stable distribution and a normal distribution, which is completely different from the classical cases.


Download Citation

Liang Shen. Qingsong Xu. "Statistical Inference for Stochastic Differential Equations with Small Noises." Abstr. Appl. Anal. 2014 (SI14) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022444
MathSciNet: MR3182284
Digital Object Identifier: 10.1155/2014/473681

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI14 • 2014
Back to Top